# SDR GAIA02088ST

- Difficulty date: September 3, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE FORWARD CARGO COMPARTMENT, THE FRAME AT BS 680 HAS THREE DENTS INTO THE RADIUS OF STRINGERS S25L TO S23L.  COLD WORKED DENTS, NDT FOUND NO CRACKS, FABRICATED DOUBLER REPAIR IAW B727 SRNM 51-40-3, FIGURE 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
